Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




89 Publications

2018 | Journal Article | IST-REx-ID: 6774 | OA
M. Filakovský, P. Franek, U. Wagner, and S. Y. Zhechev, “Computing simplicial representatives of homotopy group elements,” Journal of Applied and Computational Topology, vol. 2, no. 3–4. Springer, pp. 177–231, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 425 | OA
J. Matoušek, E. Sedgwick, M. Tancer, and U. Wagner, “Embeddability in the 3-Sphere is decidable,” Journal of the ACM, vol. 65, no. 1. ACM, 2018.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 433 | OA
R. Fulek and J. Pach, “Thrackles: An improved upper bound,” presented at the GD 2017: Graph Drawing and Network Visualization, Boston, MA, United States, 2018, vol. 10692, pp. 160–166.
View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 309 | OA
H. Akitaya, R. Fulek, and C. Tóth, “Recognizing weak embeddings of graphs,” presented at the SODA: Symposium on Discrete Algorithms, New Orleans, LA, USA, 2018, pp. 274–292.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 793 | OA
R. Fulek, H. Mojarrad, M. Naszódi, J. Solymosi, S. Stich, and M. Szedlák, “On the existence of ordinary triangles,” Computational Geometry: Theory and Applications, vol. 66. Elsevier, pp. 28–31, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 794 | OA
R. Fulek, “C-planarity of embedded cyclic c-graphs,” Computational Geometry: Theory and Applications, vol. 66. Elsevier, pp. 1–13, 2017.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 795 | OA
R. Fulek, J. Kynčl, and D. Pálvölgyi, “Unified Hanani Tutte theorem,” Electronic Journal of Combinatorics, vol. 24, no. 3. International Press, 2017.
View | Files available
 
2017 | Journal Article | IST-REx-ID: 534 | OA
B. Burton, A. N. de Mesmay, and U. Wagner, “Finding non-orientable surfaces in 3-Manifolds,” Discrete & Computational Geometry, vol. 58, no. 4. Springer, pp. 871–888, 2017.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 568 | OA
P. Franek and M. Krcál, “Persistence of zero sets,” Homology, Homotopy and Applications, vol. 19, no. 2. International Press, pp. 313–342, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 610 | OA
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result,” Israel Journal of Mathematics, vol. 222, no. 2. Springer, pp. 841–866, 2017.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Conference Paper | IST-REx-ID: 6517 | OA
R. Fulek, “Embedding graphs into embedded graphs,” presented at the ISAAC: International Symposium on Algorithms and Computation, Phuket, Thailand, 2017, vol. 92.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 683 | OA
A. Lubiw, Z. Masárová, and U. Wagner, “A proof of the orbit conjecture for flipping edge labelled triangulations,” presented at the SoCG: Symposium on Computational Geometry, Brisbane, Australia, 2017, vol. 77.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 688 | OA
H. Edelsbrunner and H. Wagner, “Topological data analysis with Bregman divergences,” presented at the Symposium on Computational Geometry, SoCG, Brisbane, Australia, 2017, vol. 77, pp. 391–3916.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 701 | OA
J. Kynčl and Z. Patakova, “On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4,” The Electronic Journal of Combinatorics, vol. 24, no. 3. International Press, pp. 1–44, 2017.
View | Files available
 
2017 | Journal Article | IST-REx-ID: 1073 | OA
M. Čadek, M. Krcál, and L. Vokřínek, “Algorithmic solvability of the lifting extension problem,” Discrete & Computational Geometry, vol. 54, no. 4. Springer, pp. 915–965, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1113 | OA
R. Fulek, M. Pelsmajer, and M. Schaefer, “Hanani-Tutte for radial planarity,” Journal of Graph Algorithms and Applications, vol. 21, no. 1. Brown University, pp. 135–154, 2017.
View | Files available | DOI | arXiv
 
2017 | Book Chapter | IST-REx-ID: 424 | OA
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “Bounding helly numbers via betti numbers,” in A Journey through Discrete Mathematics: A Tribute to Jiri Matousek, M. Loebl, J. Nešetřil, and R. Thomas, Eds. Springer, 2017, pp. 407–447.
View | Files available | DOI | Download Published Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1282 | OA
A. Gundert and U. Wagner, “On eigenvalues of random complexes,” Israel Journal of Mathematics, vol. 216, no. 2. Springer, pp. 545–582, 2016.
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1348 | OA
R. Fulek, “Bounded embeddings of graphs in the plane,” presented at the IWOCA: International Workshop on Combinatorial Algorithms, Helsinki, Finland, 2016, vol. 9843, pp. 31–42.
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1378 | OA
D. Dotterrer, T. Kaufman, and U. Wagner, “On expansion and topological overlap,” presented at the SoCG: Symposium on Computational Geometry, Medford, MA, USA, 2016, vol. 51, p. 35.1-35.10.
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1379 | OA
B. Burton, A. N. de Mesmay, and U. Wagner, “Finding non-orientable surfaces in 3-manifolds,” presented at the SoCG: Symposium on Computational Geometry, Medford, MA, USA, 2016, vol. 51, p. 24.1-24.15.
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1381 | OA
I. Mabillard and U. Wagner, “Eliminating higher-multiplicity intersections, II. The deleted product criterion in the r-metastable range,” presented at the SoCG: Symposium on Computational Geometry, Medford, MA, USA, 2016, vol. 51, p. 51.1-51.12.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1408 | OA
P. Franek and M. Krcál, “On computability and triviality of well groups,” Discrete & Computational Geometry, vol. 56, no. 1. Springer, pp. 126–164, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1411 | OA
J. Matoušek, E. Sedgwick, M. Tancer, and U. Wagner, “Untangling two systems of noncrossing curves,” Israel Journal of Mathematics, vol. 212, no. 1. Springer, pp. 37–79, 2016.
View | Files available | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1522 | OA
S. Avvakumov, “The classification of certain linked 3-manifolds in 6-space,” Moscow Mathematical Journal, vol. 16, no. 1. Independent University of Moscow, pp. 1–25, 2016.
View | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1523 | OA
A. Gundert and U. Wagner, “On topological minors in random simplicial complexes,” Proceedings of the American Mathematical Society, vol. 144, no. 4. American Mathematical Society, pp. 1815–1828, 2016.
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1164 | OA
R. Fulek, M. Pelsmajer, and M. Schaefer, “Hanani-Tutte for radial planarity II,” presented at the GD: Graph Drawing and Network Visualization, Athens, Greece, 2016, vol. 9801, pp. 468–481.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2016 | Conference Paper | IST-REx-ID: 1165 | OA
R. Fulek, “C-planarity of embedded cyclic c-graphs,” presented at the GD: Graph Drawing and Network Visualization, Athens, Greece, 2016, vol. 9801, pp. 94–106.
View | Files available | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1237
M. Krcál and P. Pilarczyk, “Computation of cubical Steenrod squares,” presented at the CTIC: Computational Topology in Image Context, Marseille, France, 2016, vol. 9667, pp. 140–151.
View | DOI
 
2016 | Thesis | IST-REx-ID: 1123 | OA
I. Mabillard, “Eliminating higher-multiplicity intersections: an r-fold Whitney trick for the topological Tverberg conjecture,” IST Austria, 2016.
View | Files available
 
2015 | Preprint | IST-REx-ID: 8183 | OA
S. Avvakumov, I. Mabillard, A. Skopenkov, and U. Wagner, “Eliminating higher-multiplicity intersections, III. Codimension 2,” arXiv. .
View | Files available | Download Preprint (ext.) | arXiv
 
2015 | Journal Article | IST-REx-ID: 1688 | OA
R. Karasev, J. Kynčl, P. Paták, Z. Patakova, and M. Tancer, “Bounds for Pach’s selection theorem and for the minimum solid angle in a simplex,” Discrete & Computational Geometry, vol. 54, no. 3. Springer, pp. 610–636, 2015.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1730 | OA
É. Colin De Verdière, A. Hubard, and A. N. de Mesmay, “Discrete systolic inequalities and decompositions of triangulated surfaces,” Discrete & Computational Geometry, vol. 53, no. 3. Springer, pp. 587–620, 2015.
View | DOI | Download Preprint (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1510 | OA
P. Franek and M. Krcál, “On computability and triviality of well groups,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 842–856.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1511 | OA
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 476–490.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1512 | OA
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “Bounding Helly numbers via Betti numbers,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 507–521.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1595 | OA
R. Fulek, M. Pelsmajer, and M. Schaefer, “Hanani-Tutte for radial planarity,” presented at the GD: Graph Drawing and Network Visualization, Los Angeles, CA, USA, 2015, vol. 9411, pp. 99–110.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1596 | OA
R. Fulek and R. Radoičić, “Vertical visibility among parallel polygons in three dimensions,” vol. 9411. Springer, pp. 373–379, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1642 | OA
R. Fulek, J. Kynčl, I. Malinovič, and D. Pálvölgyi, “Clustered planarity testing revisited,” Electronic Journal of Combinatorics, vol. 22, no. 4. Electronic Journal of Combinatorics, 2015.
View | Files available
 
2015 | Journal Article | IST-REx-ID: 1682 | OA
P. Franek and M. Krcál, “Robust satisfiability of systems of equations,” Journal of the ACM, vol. 62, no. 4. ACM, 2015.
View | DOI | Download Preprint (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1685 | OA
V. Cohen Addad and A. N. de Mesmay, “A fixed parameter tractable approximation scheme for the optimal cut graph of a surface,” presented at the ESA: European Symposium on Algorithms, Patras, Greece, 2015, vol. 9294, pp. 386–398.
View | DOI | Download Preprint (ext.)
 
2014 | Journal Article | IST-REx-ID: 1842 | OA
J. Cibulka, P. Gao, M. Krcál, T. Valla, and P. Valtr, “On the geometric ramsey number of outerplanar graphs,” Discrete & Computational Geometry, vol. 53, no. 1. Springer, pp. 64–79, 2014.
View | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 2154 | OA
J. Matoušek and U. Wagner, “On Gromov’s method of selecting heavily covered points,” Discrete & Computational Geometry, vol. 52, no. 1. Springer, pp. 1–33, 2014.
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2157 | OA
J. Matoušek, E. Sedgwick, M. Tancer, and U. Wagner, “Embeddability in the 3 sphere is decidable,” in Proceedings of the Annual Symposium on Computational Geometry, Kyoto, Japan, 2014, pp. 78–84.
View | Files available | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 2184 | OA
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, and U. Wagner, “Computing all maps into a sphere,” Journal of the ACM, vol. 61, no. 3. ACM, 2014.
View | DOI | Download Preprint (ext.)
 
2014 | Working Paper | IST-REx-ID: 7038 | OA
K. Huszár and M. Rolinek, Playful Math - An introduction to mathematical games. IST Austria.
View | Files available
 
2014 | Conference Paper | IST-REx-ID: 2159 | OA
I. Mabillard and U. Wagner, “Eliminating Tverberg points, I. An analogue of the Whitney trick,” in Proceedings of the Annual Symposium on Computational Geometry, Kyoto, Japan, 2014, pp. 171–180.
View | Files available | DOI
 
2013 | Conference Paper | IST-REx-ID: 2807 | OA
M. Čadek, M. Krcál, J. Matoušek, L. Vokřínek, and U. Wagner, “Extending continuous maps: Polynomiality and undecidability,” in 45th Annual ACM Symposium on theory of computing, Palo Alto, CA, United States, 2013, pp. 595–604.
View | Files available | DOI
 
2013 | Conference Paper | IST-REx-ID: 2244 | OA
J. Matoušek, E. Sedgwick, M. Tancer, and U. Wagner, “Untangling two systems of noncrossing curves,” vol. 8242. Springer, pp. 472–483, 2013.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications